Coltalin-DM Fortune Coltalin Brand
Coltalin-DM Cold & Cough Formula is effective at relieving many of the symptoms that are related to the common cold. Some of these include hay fever, respiratory allergies, sore throat, runny nose, body aches, watery eyes and nasal congestion. This product contains an antihistamine, nasal decongestant and cough suppressant, which relieve many of the symptoms of the common cold. It is also helpful in relieving cough, sinus congestion and pressure and headache that are associated with colds and allergies.
24 Tablets per box
Adults and children who are 12 years of age and older: Take 2 tablets every 4 hours while you have symptoms persist, not to exceed 6 doses (12 tablets) in 24 hours, or as directed by a doctor. Children who are 6-11 years of age: Take 1 tablet every 4 hours while you have symptoms persist, not to exceed 5 doses (5 tablets) in 24 hours, or as directed by a doctor.
Acetaminophen 325 mg, Chlorpheniramine Maleate 2 mg, Dextromethorphan Hydrobromide 10 mg, Phenylepherine Hydrochloride 5 mg.
Colloidal Silicon Dioxide, Corn Starch, D&D Yellow No. 10 Aluminum Lake, Magnesium Stearate, Povidone 30, and Sodium Starch Glycolate.